# SDR I5PA2025031275701

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,674 hours, 34,968 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Sensor
- Part number: 38760355
- Part serial: 071121413829
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE 401. ESI - APU SHUTDOWN 2X WHILE ENG STARTING. PERFORMED ECU BITE CHECK FOUND REVERSE FLOW MSG. R/R PRESSURE SENSOR PER AMM 49-61-04. OPS CHECK GOOD.
